一类半环的skew-环同余的刻画  被引量:2

A characterization of skew-ring congruences on a class of semirings

在线阅读下载全文

作  者:徐慧[1] 冯军庆[1] 

机构地区:[1]西北大学数学系,陕西西安710069

出  处:《纺织高校基础科学学报》2008年第1期14-16,共3页Basic Sciences Journal of Textile Universities

基  金:国家自然科学基金资助项目(10471112);陕西省自然科学基础研究计划项目(2005A15)

摘  要:利用半环的满的、自共轭的闭的理想给出了加法是正则半群的半环上的skew-环同余的一种刻画.类似于环中理想和同余的对应关系理论,给出了加法正则半环的skwe-环同余和一类特殊理想的一一对应关系;另外,借助于半环的一个逆序给出了skew-环同余类的一种表示.A characterization of skew-ring congruences on a class of semirings whose additive reduct is regular semigroup in terms of full, self-conjugate and closed ideals is given. Similary to ring theory , whose ideals and congruences are one to one, a one to one mapping of the set of the skew-ring congruence to the set of the all full, self-conjugate closed ideals is given. Additionly, the skew-ring congruence classes are described in the end.

关 键 词:半环 同余 skew-环 理想 

分 类 号:O152.7[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象